# SDR HYI2002F00011

- Difficulty date: March 22, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Engine: Cont TSIO520*
- System (JASC): 3110 · Instrument Panel
- Part: Master Switch
- Part number: CM358950
- Condition: Inoperative
- Location: Lt Switch Panel
- Part time: 1,310 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, CREW REPORTED AVIONICS MASTER SWITCH, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SWITCH AND RETURNED THE AIRCRAFT TO SERVICE.
